Deep search:Searching for "Cable distribution" in 'KEYWORDGot 1 item.
index Title
1Geometrical nonlinear stability analyses of cable-truss domes
Author(s):GAO Bo-qing, LU Qun-xin, DONG Shi-...  Clicked:3080  Download:1125  Cited:1  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.3 P.317~323  DOI:10.1631/jzus.2003.0317
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE